Hail, Twin Falls
- When
- June 25, 2:35 PM MST to 2:40 PM MST
- Where
- Twin Falls County, Twin Falls
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 42.567, -114.467
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boise, ID wrote its last area forecast discussion before the first event at Jun 25, 2:20 PM MST, 15 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BOISE ID 320 PM MDT SAT JUN 25 2005 .SHORT TERM...SATURDAY NIGHT THROUGH TUESDAY FOR SOUTHEAST OREGON AND SOUTHWEST IDAHO. CURRENTLY...SEVERE WEATHER ONGOING WITH A SEVERE THUNDERSTORM WATCH OUT FOR JEROME AND TWIN FALLS COUNTIES. STRONGEST STORMS NOW OVER OWYHEE COUNTY AND MOVING NORTH WITH JUST A LITTLE EASTWARD DRIFT THROWN IN. SEE SVRBOI...SVSBOI...AND NOWBOI FOR THE LATEST. STORMY PATTERN RETURNS AS ONE UPPER IMPULSE MOVES OVERHEAD THIS AFTERNOON AND TONIGHT WHILE A NEW ONE RE-ESTABLISHES THE TROF OVER THE NW US THROUGH TUESDAY. THIS PATTERN...ALONG WITH MORE THAN THE USUAL AMOUNT OF MOISTURE FOR THIS TIME OF YEAR...WILL RESULT IN SCATTERED TO NUMEROUS STORMS AGAIN SUNDAY AND MONDAY ACROSS MUCH OF THE AREA. MODELS IN GENERAL AGREEMENT ON THE PATTERN BUT NAM IS MORE BULLISH ON QPF THAN GFS. BASED ON RECENT WEATHER...LEANED TOWARD THE NAM REPRESENTATION OF CONVECTIVE FORECAST. TWEAKED THE TEMPERATURE FORECAST A LITTLE BIT...BUT NO SIGNIFICANT CHANGES. THE VERTICAL MOISTURE DISTRIBUTION OVER THE NORTHERN HALF OF OUR CWFA FROM THE NAM FOR MONDAY LOOKS MORE LIKE A SE US PATTERN. DOUBT IT WILL VERIFY PERFECTLY...BUT EVEN IF IT IS HALF RIGHT...WILL SEE LOTS OF PRECIPITATION IN THAT AREA. STRONG SHORTWAVE PROGGED TO MOVE ACROSS THE REGION MONDAY AFTERNOON COULD RESULT IN STRONG STORMS ONCE AGAIN. .LONG TERM...BY TUESDAY NIGHT WESTERLY FLOW ALLOWS AREA TO DRY OUT. WILL HAVE TO WATCH A WEAK SYSTEM TAKING A PATH ACROSS CENTRAL NEVADA WEDNESDAY AFTERNOON. GFS MODEL SOLUTION IS FARTHEST NORTH WITH EUROPEAN MODEL SOLUTIONS TRACKING THE LOW ACROSS SOUTHERN NEVADA. WITH UNCERTAINTY IN MODELS HAVE KEPT POPS BELOW SLIGHT CHANCE THRESHOLD FOR NOW. OTHERWISE WITH ZONAL FLOW HAVE KEPT CLIMATOLOGY POPS ACROSS THE NORTH. TEMPERATURES WARM BACK UP TO AROUND NORMAL BY THURSDAY. && .AVIATION...VFR CONDITIONS THROUGH TOMORROW. SCATTERED THUNDERSTORMS OVER SOUTHEASTERN OREGON AND SOUTHWESTERN IDAHO WILL BRING GUSTY SURFACE WINDS OF 40 TO 50 KNOTS. EXPECT CONVECTIVE ACTIVITY TO DIE OUT BETWEEN 02Z AND 04Z. && .BOI WATCHES/WARNINGS/ADVISORIES... .ID...NONE. .OR...NONE. && SHORT TERM...SP LONG TERM....DG AVIATION.....DG
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BOISE ID 925 AM MDT SAT JUN 25 2005 IDZ011>016-028>030-ORZ061>064-261220- WEST CENTRAL MOUNTAINS-LOWER TREASURE VALLEY ID-BOISE MOUNTAINS- UPPER TREASURE VALLEY-SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY- CAMAS PRAIRIE-OWYHEE MOUNTAINS-SOUTHERN TWIN FALLS COUNTY- HARNEY COUNTY-BAKER COUNTY-MALHEUR COUNTY- LOWER TREASURE VALLEY OR- 825 AM PDT SAT JUN 25 2005 /925 AM MDT SAT JUN 25 2005/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL IDAHO...SOUTHWEST IDAHO...WEST CENTRAL IDAHO...SOUTHEAST OREGON AND NORTHEAST OREGON. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING OVER MOST OF THE AREA...ESPECIALLY SOUTH AND EAST OF A LINE FROM BURNS JUNCTION TO BOISE TO MCCALL...OR IN OTHER WORDS...EXTREME SOUTHEAST OREGON AND MOST OF SOUTHWEST AND SOUTHCENTRAL IDAHO. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND LAST INTO THE EVENING OVER THE AREA. INCREASING MOISTURE AND COOL TEMPERATURES ALOFT WILL COMBINE TO PRODUCE VERY UNSTABLE AIR. THE MAIN THREAT FROM THESE THUNDERSTORMS WILL BE GUSTY WINDS...WITH GUSTS OVER 60 MPH POSSIBLE. IN ADDITION...WE MAY SEE HAIL UP TO THE SIZE OF QUARTERS WITH THE STRONGEST OF STORMS. BRIEF HEAVY RAIN IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. SP
The Pocatello radar (KSFX), 157 km away, was scanning. The volume nearest the first event began at 21:33 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Idaho in 2005Every state in 2005This day in weather historyWarnings in Idaho, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5446137.